# SDR 05FDEA01679

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 31,221 hours, 7,092 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Ring
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, RT THRUST REVERSER FORWARD FRAME, UPPER TORQUE RING CRACKED APPROXIMATELY 1.5 IN LENGTH.  THRUST REVERSER REMOVED AND INSTALLED NEW REVERSER AS   PER WORK CARD 78T3001-R AND WORK CARD 78T3901-R, GE NR 1 RIGHT REVERSER DOOR - INSTALL. REVERSER ADJUSTMENT AND OPERATION CHECK CARRIED OUT AS PER WORK CARD 78T3901-R, GE NR 1 RT REVERSER DOOR - INSTALL.
